MedElevator Войти в исследования
← Поиск публикаций
Nederlands tijdschrift voor geneeskunde · 1992

[Agranulocytosis caused by clozapine].

Аннотация на английскомСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Kok R C, Veenhoven W A, Hoogschagen M J

Аннотация

This article describes clozapine-induced agranulocytosis in a psychotic patient. The importance of instructions to medical personnel is stressed especially if the patient is unable to mention symptoms. Leucocyte counts should be performed every week during the first 18 weeks of treatment, thereafter every month. In case of suspicion of infection immediate leukocyte count and differential are necessary.

Предметные рубрики MeSH